# SDR EIA2001179

- Difficulty date: March 12, 2001
- Submitted: May 1, 2001
- Operation: Air carrier
- Aircraft: N471EV
- Make and model: Boeing 747273C
- Aircraft serial: 20651
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HKG-HAECO - FOUND AFT CARGO DOOR CUTOUT MOD, FX SKIN FASTENER HOLES CRACKED AT UPPER FORWARD AND AFT CORNERS.  TRIMMED OFF CRACKS, NDT INSPECTED, INSTALLED 4 LAYERS OF REPAIR DOUBLERS AND REPAIRED UPPER FORWARD AND AFT CUTOUT CORNERS. (M)
